# SDR CA111027003

- Difficulty date: October 24, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 57,182 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Condition: Cracked
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF THE CREW REPORTED A GREEN HYD FAILURE AND RETURNED TO DEPARTURE.  LANDING WEIGHT WAS APPROX 2500KG OVER MAXIMUM.  REPLACED CRACKED UNION OF GEAR SELECTOR MANIFOLD.  REPLACED EDP IAW 29-11-51 AND ENG CASE DRAIN FILTER.  ENG GROUND RUN, NO LEAKS OBS.  LEAK CK OF MANIFOLD UNION C/OUT.
